Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Discrete variable methods for a boundary value problem with engineering applications

Author: Riaz A. Usmani
Journal: Math. Comp. 32 (1978), 1087-1096
MSC: Primary 65L10
MathSciNet review: 0483496
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we develop numerical techniques of order 2, 4 and 6 for the solution of a fourth order linear equation. A priori error bound is obtained for the fourth order method to prove the convergence of the finite difference scheme. A sufficient condition guaranteeing the uniqueness of the solution of the boundary value problem is also given. Numerical illustrations are tabulated and results compared with the classical Runge-Kutta method.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10

Retrieve articles in all journals with MSC: 65L10

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society